# SDR QXEA9901670

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND SIDE FUSELAGE AREA FOR PANEL 261NT HAS CHAFE DAMAGE.  REPAIRED IAW DHC-8 MM 20-32-02, PAGE 202, PARAGRAPH D1-6.
